# SDR USAA20090401SB045

- Difficulty date: April 1, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE FORWARD GALLEY CLOSET MEGAPHONE WAS INOPERATIVE (NO VOLUME).  MAINTENANCE REMOVED AND REPLACED THE FORWARD GALLEY CLOSET MEGAPHONE.  OPERATIONAL CHECK GOOD.
